# SDR UALA2012062203331

- Difficulty date: June 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 675 BELOW STR 11L, FWD OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED NEW INTERCOSTAL REF SRM 51-40-02 & BACO DWG 143N8338.
